Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Having low haemoglobin, erection problem during intercourse. Is it related to low haemoglobin?

hi. i have low hemoglobin problem since i was a kid. its only 12. and now that I married and trying to have sex with my wife but I keep having problems. My erection doesnt last longer then a minute. so its over before its started. i am wondering does that have anything to do with low hemoglobin? what could be the reason? it cant be stress because I am very stress free when i am with my wife.
Asked On : Wed, 16 May 2012
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your details. I suggest you not to worry much. Low hemoglobin level does create tiredness. But you must be having medicines to treat that condition. Over and above, you must also alter your diet to overcome the problem.

The reason could be anxiety arised out of your worry about the hemoglobin problem. One or two counseling sessions and learning to think alternatively should help you overcome that problem. I mean , the erectile dysfunction should be due to psychological reasons.

You can post a direct question to me in this website. Include every detail as much as you can. I shall prescribe some psychotherapy techniques to control your condition. I am sure that the techniques should be a success.

Hope this answers your query. Available for further clarifications.
Good luck.
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor